# SDR YENA2023092801138

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 43,589 hours, 28,680 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SHEAR CLIP OVER FR 79 BTW STRG 25/24 LH AT AFT CARGO COMPARTMENT; REMOVED AND REPLACED SHEAR CLIP PER EMB-190 SRM 51-41-02 AND 51-41-01. REWF TOMX NR 00223. (CONSIDERED A MAJOR REPAIR)
